# SDR TWAA9906301

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 15-20
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT CABIN ROWS 15 TO 20, AND 24 TO 26.  RECONNECTED LOOSE WIRING AT BOTH LOCATIONS.
